# SDR AALA20121119005

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 86,118 hours, 13,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMPS FOR RIGHT AFT FUSELAGE EMERGENCY LIGHTS.  OPS CHECK NORMAL.
